# SDR SWIA200312551

- Difficulty date: October 22, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 1,953 hours, 1,885 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1074
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 241 hours, 233 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MESSAGE ILLUMINATED INFLIGHT.  REPLACED STALL PROTECTION COMPUTER.  OPS CHECK GOOD.
